MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4321/s0365-66912007000200009

Медицинская библиотека · Archivos de la Sociedad Espanola de Oftalmologia · 2007

[Retrobulbar optic neuritis associated with Infliximab].

Bidaguren A, Müller-Thyssen A, Blanco A, Mendicute J, Ubeda M

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

CASE REPORT: We report the case of a 76-year-old woman who attended our hospital because of a sudden loss of visual acuity in her left eye. The problem appeared to be that of retrobulbar optic neuritis. However, the age of the patient together with the simultaneous use of Infliximab to treat her rheumatoid arthritis, suggests the demyelination may have been associated with the Infliximab use.

DISCUSSION: TNFa inhibitors (including Infliximab) are associated with demyelinating diseases including optic neuritis.

Для цитирования: Bidaguren A, Müller-Thyssen A, Blanco A, Mendicute J, Ubeda M. [Retrobulbar optic neuritis associated with Infliximab].. Archivos de la Sociedad Espanola de Oftalmologia. 2007. DOI: 10.4321/s0365-66912007000200009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.